Translator Disclaimer
Jan 2017 On the existence and uniqueness of solutions for fuzzy fractional differential equations
A. Rivaz, O.S. Fard, T.A. Bidgoli
Author Affiliations +
Tbilisi Math. J. 10(1): 197-205 (Jan 2017). DOI: 10.1515/tmj-2017-0013

Abstract

In this paper, we introduce and define a new metric on the space of fuzzy continuous functions in the fractional calculus. Regarding this metric and using the well-known Banach fixed point theorem, we provide some conditions that guarantee the existence and uniqueness of solution to a nonlinear fuzzy fractional differential equation in the proposed metric. Finally, two examples are given to illustrate the results.

Citation

Download Citation

A. Rivaz. O.S. Fard. T.A. Bidgoli. "On the existence and uniqueness of solutions for fuzzy fractional differential equations." Tbilisi Math. J. 10 (1) 197 - 205, Jan 2017. https://doi.org/10.1515/tmj-2017-0013

Information

Received: 8 July 2016; Accepted: 26 August 2016; Published: Jan 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1366.34005
MathSciNet: MR3630172
Digital Object Identifier: 10.1515/tmj-2017-0013

Subjects:
Primary: 34A08
Secondary: 34A12

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 1 • Jan 2017
Back to Top